Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: what dose were you at that you lost 20 lbs.? Nycole

Posted by galkeepinon on July 6, 2003, at 22:18:39

In reply to Re: what dose were you at that you lost 20 lbs.?, posted by Nycole on July 6, 2003, at 0:59:43

Hi Nycole, I sound like you eh? lol sometimes that happenes lol I was told also that Effexor was one of the very few that had the side effect of many people NOT gaining weight on it too-but who knows is right. I'm sorry to hear about your round with Depakote, in my opinion-I just did not and do not like that medication-I see no good in it-just my opinion. (unless of course it has helped someone tremendously) I'm sure it has maybe done wonders for a lot of people though. How was your increase on Effexor?? I only take 75mg. Your dose of 450 is far above that wow!!!
How did the increasing of the med go for you-I'm really interested in that in case I stick to it and increase it down the road. So glad to hear you feel you are seeing an improvement in your depression lately than in the past months-awesome!!! I hope it continues.
Yep-losing weight, even a little makes ya feel great! I know since I've even lost the weight I have on the Topamax I feel good and I hope and pray that it continues-I gained a lot on different meds over the years and I'm just not meant to be overweight. It had made my depression so much worse-now I feel like you! LOL I wish you luck and you wish me luck k?

Let me know how you're doing.

Gal


> Gal...
>
> When I am reading your message I feel like I am reading my own message! You and I sound like exact the same person! I have been on Effexor xr for a couple years now. I was told that Effexor does not cause weight gain, but who knows?? They tell us so many different things now! A combo of Depokote and about 3 months of really bad depression gained me 30 pounds and made my depression abut 30 times worse. I just moved from North Carolina to Ohio , so I got a new doctor 2 and a half weeks ago and he's the one that put me on Topamax and I've increased the effexor XR from 300 to 450. The past couple days have been the first days I have seen an inprovement with my depression in months. I have no clue if I have lost any weight or not yet because I am afraid to get on the scale ....hehe. But if what all these other people are saying is true....then I will!! If I do start to lose weight, it will probably change my life!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:50878
URL: http://www.dr-bob.org/babble/20030701/msgs/239763.html